# SDR DALA2025010200026

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10437
- Aircraft time: 11,714 hours, 2,762 cycles
- Engine: Iae PW1133GJM
- Engine time: 143 hours, 37 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Seal
- Condition: Blown
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5001 - DIV - TO DTW DUE TO LH ENGINE HOT AIR LEAK MESSAGE. CORRECTIVE ACTION: FOUND NOSE COWL ANTI-ICE DUCT SEAL BLOWN AT THE NACELLE CONNECTION. LH ENGINE NOSE COWL ANTI-ICE VALVES ALREADY ON MEL. REPLACED NBR 1 ENGINE EEC, PHMU PRESSURE UNIT, AND W03 WIRE HARNESS. (LP 6943330)
